Medication

Went for Rheumatology Appointment this week she told me that my heart scan had showed that I have to much pressure on my lungs this was what is making me breathless, so gave my Sildenafil 3 time a day well took it the first day bad stomach pains and feeling sick all the time got to second day bad pains in the back and down my legs have not slept for 2 nights phoned the helpline and left a message nurse phoned me back and said she would have to talk to a doctor, doctor phoned me back a couples of hours later and said I need to stop the new tablets and go back on my old ones which the stopped on Monday, have to phone them back in a week to see how I am so don't know what happens now regarding the pressure on my lungs will have to wait and see.

Any advice would be welcomed x

3 Replies

oldestnewest
  • I dont have any experience in what you are going through, but from what you've said I don't think you should be left in the lurch waiting a week for an answer on this.

    * Get to a Dr/specialist as soon as you can - even if it means going to an ER. (It also sounds like you shouldn't be exerting yourself at all ?)

    Go slow.

  • Thank you Freckle1000 I will take it easy and will see how I feel at the beginning of the week then decide x

  • Take care of yourself x

You may also like...